# SDR DALA2023090107150

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 72,336 hours, 27,189 cycles
- Engine: Cfmint CFM567B262
- Engine time: 65,310 hours, 25,013 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3744 -DIV/PRESS- DIVERTED TO ICT DUE TO LOSS OF AUTO PRESSURIZATION. MASKS DID NOT DEPLOY. CORRECTIVE ACTION: MAINTENANCE REPLACED BROKEN SENSE LINE AND PRECOOLER CONTROL VALVE PER B737 AMM 36-11, 36-12.
